# SDR FDEA201101080077

- Difficulty date: January 8, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 60,598 hours, 10,518 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114511
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR CTR CARGO COMPARTMENT BILGE AREA STA 5-123, LONGERON 49 LT SPLICE FITTING FOUND CRACKED.  SPLICE FITTING REMOVED AND REPLACED AS PER SRM 51-33-01 REVISION 45. NEW SPLICE FITTING FABRICATED AS PER DRAWING A5A7114 REVISION F. THIS REPAIR   CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 111.
